MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL SM LT 11.5MMX150MM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL SM LT 11.5MMX150MM; SCREW, FIXATION, BONE
Catalog Number 415101115L
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The sales rep reported that "following installation of a valor range nail, i declare an anomaly on the implant in question, which was nevertheless fitted and implanted.The compression screw was never able to engage and perform its compression action.This caused a blockage when the posterior and subtalar screws were inserted".A surgical delay of 30 minutes was reported.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The sales rep reported that; "following installation of a valor range nail, i declare an anomaly on the implant in question, which was nevertheless fitted and implanted.The compression screw was never able to engage and perform its compression action.This caused a blockage when the posterior and subtalar screws were inserted".A surgical delay of 30 minutes was reported.

Brand Name
VALOR NAIL SM LT 11.5MMX150MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19772716
Report Number3010667733-2024-00447
Device Sequence Number8111022
Product Code HWC
UDI-Device Identifier00840420125569
UDI-Public00840420125569
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415101115L
Device Lot Number1730427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown